Translator Disclaimer
2014 Finite generation of the cohomology of some skew group algebras
Van Nguyen, Sarah Witherspoon
Algebra Number Theory 8(7): 1647-1657 (2014). DOI: 10.2140/ant.2014.8.1647

Abstract

We prove that some skew group algebras have Noetherian cohomology rings, a property inherited from their component parts. The proof is an adaptation of Evens’ proof of finite generation of group cohomology. We apply the result to a series of examples of finite-dimensional Hopf algebras in positive characteristic.

Citation

Download Citation

Van Nguyen. Sarah Witherspoon. "Finite generation of the cohomology of some skew group algebras." Algebra Number Theory 8 (7) 1647 - 1657, 2014. https://doi.org/10.2140/ant.2014.8.1647

Information

Received: 4 October 2013; Accepted: 17 August 2014; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1304.16014
MathSciNet: MR3272277
Digital Object Identifier: 10.2140/ant.2014.8.1647

Subjects:
Primary: 16E40
Secondary: 16T05

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.8 • No. 7 • 2014
MSP
Back to Top